RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kasim-zade, Oktai Muradovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 17

Number of views:
This page:3090
Abstract pages:4127
Full texts:1029
References:82
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27745
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220838
http://elibrary.ru/author_items.asp?authorid=157792

Publications in Math-Net.Ru
2013
1. O. M. Kasim-zade, “Orders of growth of Shannon functions for circuit complexity over infinite bases”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 3,  55–57  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:3 (2013), 170–172
2012
2. O. M. Kasim-zade, “Depth of Boolean functions realized by circuits over an arbitrary infinite basis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 6,  55–57  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:1 (2013), 69–70  scopus
2007
3. O. M. Kasim-zade, “On the depth of Boolean functions over an arbitrary infinite basis”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:1 (2007),  45–69  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:2 (2008), 196–210  scopus
4. O. M. Kasim-zade, “Implicit completeness in the $k$-valued logic”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 3,  9–13  mathnet  zmath
5. O. M. Kasim-zade, “The depth of Boolean functions realized by circuits over an arbitrary basis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 1,  18–21  mathnet  mathscinet  zmath
2004
6. O. M. Kasim-zade, “On a method for obtaining bounds for the complexity of schemes over an arbitrary infinite basis”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:2 (2004),  41–65  mathnet  mathscinet  zmath
2001
7. O. M. Kasim-zade, “Behavior of Shannon functions for complexity of parametric representations of Boolean functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 3,  66–68  mathnet  mathscinet  zmath
1997
8. O. M. Kasim-zade, “Minimal coverings of a Boolean cube by centered antichains”, Diskretn. Anal. Issled. Oper., Ser. 1, 4:3 (1997),  9–17  mathnet  mathscinet  zmath
9. O. M. Kasim-zade, “On the complexity of schemes of unit resistances, and some properties of Fibonacci numbers”, Tr. Mat. Inst. Steklova, 218 (1997),  233–247  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 228–242
10. O. M. Kasim-zade, “General upper bound of circuit complexity in an arbitrary infinite complete base”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 4,  59–61  mathnet  mathscinet  zmath
1996
11. O. M. Kasim-zade, “Implicit expressibility in two-valued logic and crypto-isomorphisms of two-element algebras”, Dokl. Akad. Nauk, 348:3 (1996),  299–301  mathnet  mathscinet  zmath
12. O. M. Kasim-zade, “On the synthesis of networks composed of functional elements”, Dokl. Akad. Nauk, 348:2 (1996),  159–161  mathnet  mathscinet  zmath
1995
13. O. M. Kasim-zade, “On the complexity of the realization of Boolean functions by circuits in an infinite basis”, Diskretn. Anal. Issled. Oper., 2:1 (1995),  7–20  mathnet  mathscinet  zmath
14. O. M. Kasim-zade, “On classes of Boolean functions, invariant with respect to substitution of a single-variable function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 3,  79–82  mathnet  mathscinet  zmath
15. O. M. Kasim-zade, “On the implicit expressibility of Boolean functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 2,  44–49  mathnet  mathscinet  zmath
1994
16. O. M. Kasim-zade, “On the complexity of circuits in an infinite basis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 6,  40–44  mathnet  mathscinet  zmath
1980
17. O. M. Kasim-zade, “On a measure of the complexity of schemes of functional elements”, Dokl. Akad. Nauk SSSR, 250:4 (1980),  797–800  mathnet  mathscinet  zmath

2016
18. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
2014
19. Yu. I. Zhuravlev, F. M. Ablayev, V. B. Alekseev, O. M. Kasim-zade, “The XVII International Conference “Problems of Theoretical Cybernetics””, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 156:3 (2014),  5–6  mathnet
2010
20. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010),  3–4  mathnet  mathscinet  elib
2009
21. Yu. I. Zhuravlev, F. M. Ablayev, V. B. Alekseev, O. M. Kasim-zade, “The XV International Conference “Problems of Theoretical Cybernetics””, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:2 (2009),  5–6  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020